Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vimpat

Vimpat

I am currently on Lamictal & Keppra. My doctor wants to add Vimpat to my current medication. I have read the side effects and I am scared. Does anyone have good experience with Vimpat?
I appreciate your help.

A MyEpilepsyTeam Member said:

Im on Lamotrigine britavac and ive been on vimpat for a a bit now since ive been on it im really tierd and feel down sometimes i feel as if i cry alot more hope this helps

posted over 4 years ago
A MyEpilepsyTeam Member said:

I am on 700 mg a dap of Vimpat and 1000 mg of Keppra. I am exteremly tired all the time.

posted over 4 years ago
A MyEpilepsyTeam Member said:

That's interesting as I think my body adapted to it too but it is still having a positive effect.

posted over 4 years ago
A MyEpilepsyTeam Member said:

I was on vimpat for many years with no side effects at all. It worked very well in conjunction with keppra, but 1 day they both stopped working completely and seizures became constant. Apparently my body just became tolerant to them. It wasn't the vimpats fault!

posted over 4 years ago
A MyEpilepsyTeam Member said:

My daughter takes 400 mg a day of Vimpat it really seems to help so far . She has been on it almost 3 months.

posted over 4 years ago
Already a Member? Log in